Universidad Complutense de Madrid
E-Prints Complutense

L-P-Analogues of Bernstein and Markov Inequalities

Impacto

Descargas

Último año



Muñoz-Fernández, Gustavo A. y Sánchez, V.M. y Seoane-Sepúlveda, Juan B. (2011) L-P-Analogues of Bernstein and Markov Inequalities. Mathematical Inequalities & Applications, 14 (1). pp. 135-145. ISSN 1331-4343

[img] PDF
Restringido a Sólo personal autorizado del repositorio

210kB

URLTipo de URL
http://mia.ele-math.com/Editorial


Resumen

Let parallel to . parallel to(infinity) denote the sup norm on [-1,1]. If x is an element of [-1,1] is fixed and M-m,M-n(x) is the best constant in vertical bar p'(x)vertical bar <= M-m,M-n(x)parallel to p parallel to(infinity), for all trinomials p of the form p(x) = ax(m) + bx(n) + c with a, b, c is an element of R, then the exact value of M-m,M-n(x) is known for large families of pairs (m,n) is an element of N-2. Here we consider the same problem for L-p-norms.


Tipo de documento:Artículo
Palabras clave:Bernstein and Markov type inequality; trinomial
Materias:Ciencias > Matemáticas > Funciones (Matemáticas)
Código ID:16897
Depositado:26 Oct 2012 09:04
Última Modificación:28 Nov 2016 08:08

Descargas en el último año

Sólo personal del repositorio: página de control del artículo